Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 28, 2011, 4:45 AM CDT for Kingman County, Reno County, Sedgwick County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2011, 4:45 AM CDT (09:45 UTC)
- Expired
- May 28, 2011, 5:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Kingman County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 46 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 4:11 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
604
WUUS53 KICT 280945
SVRICT
KSC095-155-173-281030-
/O.NEW.KICT.SV.W.0155.110528T0945Z-110528T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
445 AM CDT SAT MAY 28 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 530 AM CDT
* AT 442 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGMAN...AND MOVING
EAST AT 35 MPH. THIS WARNING REPLACES THE PREVIOUS SEVERE
THUNDERSTORM WARNING FOR RENO AND KINGMAN COUNTIES.
* LOCATIONS IMPACTED INCLUDE...
PRETTY PRAIRIE...CHENEY...GARDEN PLAIN...NORWICH...MURDOCK...MT
VERNON AND CHENEY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3762 9832 3781 9827 3777 9758 3748 9767
3748 9780 3744 9780
TIME...MOT...LOC 0944Z 287DEG 31KT 3768 9810
WIND...HAIL 60MPH 1.75IN
$$
BILLINGS4 follow-up statements
721
WWUS53 KICT 280955
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
455 AM CDT SAT MAY 28 2011
KSC155-281005-
/O.CAN.KICT.SV.W.0155.000000T0000Z-110528T1030Z/
RENO KS-
455 AM CDT SAT MAY 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3762 9832 3773 9828 3773 9770 3775 9758
3748 9767 3748 9780 3744 9781
TIME...MOT...LOC 0955Z 287DEG 31KT 3765 9799
$$
KSC095-173-281030-
/O.CON.KICT.SV.W.0155.000000T0000Z-110528T1030Z/
SEDGWICK KS-KINGMAN KS-
455 AM CDT SAT MAY 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
KINGMAN AND SOUTHWESTERN SEDGWICK COUNTIES UNTIL 530 AM CDT...
AT 451 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGMAN...MOVING EAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CHENEY...GARDEN PLAIN...NORWICH...MURDOCK AND MT VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3762 9832 3773 9828 3773 9770 3775 9758
3748 9767 3748 9780 3744 9781
TIME...MOT...LOC 0955Z 287DEG 31KT 3765 9799
WIND...HAIL 60MPH 1.75IN
$$123
WWUS53 KICT 281004
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
504 AM CDT SAT MAY 28 2011
KSC095-173-281030-
/O.CON.KICT.SV.W.0155.000000T0000Z-110528T1030Z/
SEDGWICK KS-KINGMAN KS-
504 AM CDT SAT MAY 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
KINGMAN AND SOUTHWESTERN SEDGWICK COUNTIES UNTIL 530 AM CDT...
AT 500 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
WEST OF CHENEY...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CHENEY...GARDEN PLAIN AND NORWICH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3762 9832 3773 9828 3773 9770 3775 9758
3748 9767 3748 9780 3744 9781
TIME...MOT...LOC 1005Z 287DEG 31KT 3762 9789
WIND...HAIL 60MPH 1.75IN
$$
BILLINGS588
WWUS53 KICT 281016
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
516 AM CDT SAT MAY 28 2011
KSC095-281026-
/O.CAN.KICT.SV.W.0155.000000T0000Z-110528T1030Z/
KINGMAN KS-
516 AM CDT SAT MAY 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KINGMAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3748 9781 3767 9781 3773 9781 3773 9779
3773 9770 3775 9758 3748 9767
TIME...MOT...LOC 1016Z 287DEG 31KT 3759 9778
$$
KSC173-281030-
/O.CON.KICT.SV.W.0155.000000T0000Z-110528T1030Z/
SEDGWICK KS-
516 AM CDT SAT MAY 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SEDGWICK COUNTY UNTIL 530 AM CDT...
AT 514 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHENEY...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
GARDEN PLAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3748 9781 3767 9781 3773 9781 3773 9779
3773 9770 3775 9758 3748 9767
TIME...MOT...LOC 1016Z 287DEG 31KT 3759 9778
WIND...HAIL 60MPH 1.75IN
$$
BILLINGS711
WWUS53 KICT 281026
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
526 AM CDT SAT MAY 28 2011
KSC173-281036-
/O.EXP.KICT.SV.W.0155.000000T0000Z-110528T1030Z/
SEDGWICK KS-
526 AM CDT SAT MAY 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEDGWICK COUNTY
WILL EXPIRE AT 530 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3748 9781 3767 9781 3773 9781 3773 9779
3773 9770 3775 9758 3748 9767
TIME...MOT...LOC 1026Z 287DEG 31KT 3756 9768
$$
BILLINGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:43 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 28, 2:43 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 243 AM CDT SAT MAY 28 2011 .DISCUSSION... MAIN FORECAST CONCERNS: SMALL THUNDERSTORM CHANCES OVER THE NEXT FEW DAYS...STRONG/GUSTY WINDS SUNDAY-MONDAY. TODAY-MONDAY: MOISTURE TRANSPORT/ISENTROPIC LIFT ON NOSE OF S-SWRLY 40-45 KT LOW-LEVEL JET HAS LEAD TO SCATTERED ELEVATED THUNDERSTORMS IN SOUTH CENTRAL/SOUTHEAST KS EARLY THIS MORNING. ISOLATED HAIL UP TO QUARTER SIZE WOULD BE THE MAIN THREAT. ACTIVITY SHOULD SHIFT NEWD OUT OF SERN KS MID-LATE MORNING AS MID-LEVEL TEMPERATURES INCREASE FROM THE SW. THE UPPER LOW OVER THE DAKOTAS WILL LIFT INTO SOUTH CENTRAL CANADA BY TONIGHT. THIS WILL ALLOW A WARM FRONT TO GRADUALLY LIFT NORTHWARD...REACHING NORTHWEST OK INTO SOUTHEAST KS BY LATE THIS PM...AND I-70 BY 12Z SUNDAY. WARMEST TEMPERATURES TODAY WILL BE SOUTH OF HIGHWAY 400...WITH COOLER READINGS IN CENTRAL KS. EVEN THOUGH DEWPOINTS WILL REACH INTO THE MID-UPPER 60S IN THE SOUTH...ELEVATED MIXED LAYER SHOULD INHIBIT SURFACE- BASED STORMS THIS AFTERNOON IN OUR AREA. A STRONGER LOW-LEVEL JET IS PROGGED TO DEVELOP TONIGHT AHEAD OF NEXT UPSTREAM UPPER LOW DIGGING INTO THE SOUTHWEST. BEST 850 CONVERGENCE IS PROGGED IN CENTRAL KS WHERE WE WILL MAINTAIN SOME LOW THUNDERSTORM CHANCES...HOWEVER TEMPERATURES AT 700 MB WILL BE INCREASING TO +14 C OVERNIGHT SO ANY STORMS COULD END UP FORMING TO THE NORTH OF CENTRAL KS. THE FRONT WILL LIFT NORTHWARD SUNDAY. STRONG/GUSTY SOUTHERLY WINDS AND VERY WARM TEMPERATURES WILL DEVELOP SUNDAY INTO MONDAY WITH OUR AREA IN THE WARM SECTOR...AND THE UPPER LOW MOVING INTO THE CENTRAL/SOUTHERN ROCKIES. THE PROGGED PRESSURE GRADIENT AND 850 WINDS OF 40-45 KT ON SUNDAY...SUGGEST PORTIONS OF CENTRAL/SOUTH CENTRAL KS COULD RECEIVE MARGINAL WIND ADVISORY CRITERIA BY PM. THE BOUNDARY LAYER-850 WIND SPEEDS INCREASE A BIT FURTHER MONDAY...WHICH WILL LIKELY LEAD TO WIDESPREAD WIND ADVISORY CONDITIONS. WILL MAINTAIN SOME LOW THUNDERSTORM CHANCES MAINLY NORTHWEST OF THE KS TURNPIKE FROM LATE MONDAY INTO MONDAY NIGHT. ISOLATED SEVERE STORMS COULD DEVELOP ALONG DRYLINE MON PM ALTHOUGH STILL DECENT CAPPING (45-50 J/KG CINH) TO OVERCOME. MORE LIKELY SCENARIO IS FOR STORMS TO FORM AS THE PACIFIC COLD FRONT OVERTAKES THE DRYLINE IN CENTRAL KS MONDAY EVENING...STRONGLY INCREASING THE CONVERGENCE. TUESDAY-FRIDAY: SMALL THUNDERSTORM CHANCES WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ALONG/N OF REMNANT FRONTAL BOUNDARY OVER SOUTHERN KS. OTHERWISE MEDIUM RANGE MODELS ARE CONSISTENT IN SHOWING AN UPPER RIDGE DEVELOPING OVER THE CENTRAL/SOUTHERN PLAINS WEDNESDAY THROUGH FRIDAY. THIS SUGGESTS DRY CONDITIONS WITH SUMMER-LIKE TEMPERATURES. JMC && .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU GRADUALLY INCREASING E/NE FLOW WILL PRESENT PROBLEMS FOR MOST AREAS LATE TONIGHT/EARLY SAT MORNING...ESPECIALLY OVER SC & SE KS WHERE A STATIONARY FRONT MAY LURK ACROSS NRN OK. THE PRIMARY PROBLEM NOW IS AREAL EXTENT OF TSRA THAT'LL DEVELOP ~10Z OVER SE KS WHERE CLOSEST TO DEVELOPING WARM FRONT THAT'LL LIFT N/NW OVER THE AREA AT THAT TIME. AMPLE LWR-DECK MOISTURE POOLING ALONG THE FRONT WILL PROMOTE MVFR CIG DEVELOPMENT OVER KCNU BY 15Z WITH CIGS SLOWLY LIFTING 15Z-18Z. STILL A CHANCE FOR 4-5SM BR TO DEVELOP OVER CNTRL KS FROM 09Z-14Z. FROM 18Z ONWARD MOST AREAS WILL BE IN VFR STATUS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 83 68 94 73 / 30 10 10 10 HUTCHINSON 80 66 93 72 / 30 20 10 10 NEWTON 80 67 89 72 / 40 20 10 10 ELDORADO 82 68 88 72 / 40 20 10 10 WINFIELD-KWLD 86 68 89 73 / 20 10 10 10 RUSSELL 75 60 88 71 / 10 40 10 10 GREAT BEND 77 61 92 73 / 10 20 10 10 SALINA 76 64 88 71 / 30 30 10 10 MCPHERSON 78 65 93 71 / 30 20 10 10 COFFEYVILLE 85 68 88 71 / 40 10 10 10 CHANUTE 83 68 87 71 / 50 20 10 10 IOLA 82 68 87 71 / 60 20 10 10 PARSONS-KPPF 85 69 88 71 / 50 20 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 28, 3:56 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 356 AM CDT SAT MAY 28 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-290900- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 356 AM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT SOUTH CENTRAL AND SOUTHEAST KANSAS THIS MORNING. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH HAIL UP TO 2 INCHES IN DIAMETER AND WIND GUSTS TO 60 MPH. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS CENTRAL KANSAS. LARGE HAIL WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG AND GUSTY SOUTHERLY WINDS WILL AFFECT MUCH OF THE AREA SUNDAY AND MONDAY. A WIND ADVISORY MAY BE REQUIRED. THERE WILL BE A SMALL CHANCE OF THUNDERSTORMS ACROSS THE AREA FROM LATE MONDAY THROUGH TUESDAY NIGHT. A FEW OF THE STORMS MAY BE SEVERE LATE MONDAY AND MONDAY NIGHT...NORTHWEST OF A SALINA TO HUTCHINSON LINE. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS MORNING IN SOUTH CENTRAL AND SOUTHEASTERN KANSAS...AND TONIGHT ACROSS CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Special weather statement, May 28, 3:28 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 328 AM CDT SAT MAY 28 2011 KSZ069-280900- BUTLER- 328 AM CDT SAT MAY 28 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER COUNTY... AT 324 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR WHITEWATER...AND MOVING EAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BILLINGS
Local storm report, May 28, 4:08 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
408 AM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 AM HAIL 7 N EL DORADO 37.92N 96.86W
05/28/2011 E0.75 INCH BUTLER KS EMERGENCY MNGR
7.5 MILES NORTH OF ELDORADO ON HWY 77.
&&
JMBLocal storm report, May 28, 4:29 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
429 AM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 AM HAIL WNW PENALOSA 37.72N 98.32W
05/28/2011 E1.75 INCH KINGMAN KS TRAINED SPOTTER
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:42 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 48 min |
| May 28, 4:02 AM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 43 min |
| May 28, 4:27 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 48 min |
| May 28, 5:13 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 32 min |
| May 28, 3:31 PM CDT | High Wind Watch | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more | 37 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.